Aa
Aa
A
A
A
Close
384150 tn?1399904816

question

Ok, I am on progeterone follwing IUI and today ( 9dpiui) I have light pink tint on TP.
I have had short luteral phases before, but shouldnt the progesterone stop that?  If I have my AF already I am just going to scream
Does progesterone cause light bleeding because I have been on it for the last 2 months and no bleeding.
2 Responses
Sort by: Helpful Oldest Newest
384150 tn?1399904816
Thanks for the positive vibes!
Helpful - 0
374593 tn?1257879950
well hopefully its implantation spotting : )      thats what i'm praying for you! : )    so you havn'et had a short LP when on progesterone the last two cycles??? thats a good sign then!   it could be vaginal irriatation from the suppositories(are you on progesterone suppositories or oral?)  I hear crinone esp is irriatating....I would doubt it would be AF this early, esp after being on meds!   So your in my prayers that its in fact a little bean getting snug in there for nine months to come! : )
Helpful - 0
Have an Answer?

You are reading content posted in the Fertility and Trying to Conceive Community

Top Trying to Conceive Answerers
5875562 tn?1410898886
miami, FL
4769306 tn?1568490209
NC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
Herpes sores blister, then burst, scab and heal.